# SDR SWAA2024081325087

- Difficulty date: August 10, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N8794Q
- Make and model: Boeing 737-8
- Aircraft serial: 67784
- Aircraft time: 5,474 hours, 2,730 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A FLASHLIGHT CAPTAIN SIDE NOT TESTING<[01] RESEAT FLASHLIGHT AND PERFORMED FLASHLIGHT CHECK PER AMM 25-64-00. OP TEST GOOD. THIS CLEARS MEL 25-64-02A.
